# SDR R61A201902150226

- Difficulty date: February 15, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION-AFT WET AREA RH SEAT TRACK BEAM AT FR 87. REMOVED AND REPLACED NEW RH SEAT TRACK BEAM AFT WET AREA AT FR87 REF SRM 51-40-08. A/C REMAINS IN CHECK.
